# SDR CA150517003

- Difficulty date: May 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,811 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 2228400000
- Condition: Inaccurate
- Location: Fuel Qty
- Part time: 6,368 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED FUEL GAUGE READING FULL AFTER 1.6 HR FLIGHT.  FOUND FAULTY GAUGE AS IT COULD NOT BE ADJUSTED IAW THE MM.  NEW GAUGE INSTALLED AND ADJUSTED IAW MM AND THEN CONSISTENT WITH FUEL ADDED DURING REFUELING.
